# SDR UIEA2018102962365

- Difficulty date: September 28, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,158 hours, 14,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T5004104
- Condition: Corroded
- Location: Bs 1395-1536
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR SUPPORT CORRODED BETWEEN BS 1417 AND 1439, RBL 36.  R & R THE FLOOR SUPPORT IAW SRM 51-40-02-0G-0, AND DWG 146T5002.
